Alert archive / Pennsylvania / Wind Advisories in 2023

Wind Advisory 2, NWS State College, PA

February 8, 202310 counties in Pennsylvania

NWS State College, PA issued this wind advisory at Feb 8, 2023, 12:41 PM EST for 10 counties in Pennsylvania. It took effect at Feb 9, 2023, 4:00 PM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Feb 8, 2023, 12:41 PM EST (17:41 UTC)
In effect from
Feb 9, 2023, 4:00 PM EST
Expired
Feb 10, 2023, 6:45 AM EST
In force
15 hr
Issued by
NWS State College, PA

Counties Bedford County, PA, Blair County, PA, Cambria County, PA, Cameron County, PA, Clearfield County, PA, Elk County, PA, McKean County, PA, Potter County, PA, Somerset County, PA, Warren County, PA

The radar

The State College radar (KCCX), 48 km from the middle of the area, began a volume at 17:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 5.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2023-02-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2023-02-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
895 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

200 
WWUS71 KCTP 081741
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
1241 PM EST Wed Feb 8 2023

PAZ017-024-033-090900-
/O.NEW.KCTP.WI.Y.0002.230209T1700Z-230210T1300Z/
Clearfield-Cambria-Somerset-
Including the cities of DuBois, Clearfield, Johnstown, 
and Somerset
1241 PM EST Wed Feb 8 2023

...WIND ADVISORY IN EFFECT FROM NOON THURSDAY TO 8 AM EST
FRIDAY...

* WHAT...South to Southwest winds 25 to 35 mph with gusts up to 50
  mph expected Thursday afternoon and evening, then shifting to
  the West-Northwest at the same speeds late Thursday night
  through the mid morning hours Friday.

* WHERE...Clearfield, Cambria and Somerset Counties.

* WHEN...From noon Thursday to 8 AM EST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The strongest southerly wind gusts Thursday
  afternoon and evening will be felt mainly on the ridge tops,
  with the threat for similar gusts from the West expanding over 
  the entire advisory area late Thursday night and Friday morning.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/ctp
7 follow-up statements
518 
WWUS71 KCTP 090623
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
123 AM EST Thu Feb 9 2023

PAZ017-024-033-091830-
/O.EXT.KCTP.WI.Y.0002.230209T2100Z-230210T1300Z/
Clearfield-Cambria-Somerset-
Including the cities of DuBois, Clearfield, Johnstown, 
and Somerset
123 AM EST Thu Feb 9 2023

...WIND ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 AM
EST FRIDAY...

* WHAT...South winds 20 to 30 mph this evening turning to the 
  southwest and then west through the night. Gusts up to 50 mph 
  expected.

* WHERE...Clearfield, Cambria and Somerset Counties.

* WHEN...From 4 PM this afternoon to 8 AM EST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The highest winds will be between 6 PM EST
  and 4 AM EST with the highest gusts occurring on the ridge 
  tops.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/ctp
092 
WWUS71 KCTP 090804
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
304 AM EST Thu Feb 9 2023

PAZ004>006-010-011-092015-
/O.EXA.KCTP.WI.Y.0002.230209T2100Z-230210T1300Z/
Warren-McKean-Potter-Elk-Cameron-
Including the cities of Warren, Bradford, Coudersport, St. Marys,
Ridgway, and Emporium
304 AM EST Thu Feb 9 2023

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 AM EST
FRIDAY...

* WHAT...South winds 20 to 30 mph this evening turning to the 
  southwest and then west through the night. Gusts up to 50 mph 
  expected.

* WHERE...Warren, McKean, Potter, Elk and Cameron Counties.

* WHEN...From 4 PM this afternoon to 8 AM EST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The highest winds will be between 6 PM 
  EST and 4 AM EST with the highest gusts occurring on the ridge 
  tops.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

&&

$$

PAZ017-024-033-092015-
/O.CON.KCTP.WI.Y.0002.230209T2100Z-230210T1300Z/
Clearfield-Cambria-Somerset-
Including the cities of DuBois, Clearfield, Johnstown, 
and Somerset
304 AM EST Thu Feb 9 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
8 AM EST FRIDAY...

* WHAT...South winds 20 to 30 mph this evening turning to the 
  southwest and then west through the night. Gusts up to 50 mph 
  expected.

* WHERE...Clearfield, Cambria and Somerset Counties.

* WHEN...From 4 PM this afternoon to 8 AM EST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The highest winds will be between 6 PM 
  EST and 4 AM EST with the highest gusts occurring on the ridge 
  tops.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/ctp
515 
WWUS71 KCTP 090839
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
339 AM EST Thu Feb 9 2023

PAZ025-034-092045-
/O.EXA.KCTP.WI.Y.0002.230209T2100Z-230210T1300Z/
Blair-Bedford-
Including the cities of Altoona and Bedford
339 AM EST Thu Feb 9 2023

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 AM EST
FRIDAY...

* WHAT...South winds 20 to 30 mph this evening turning to the 
  southwest and then west through the night. Gusts up to 50 mph 
  expected.

* WHERE...Blair and Bedford Counties.

* WHEN...From 4 PM this afternoon to 8 AM EST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The highest winds will be between 6 PM 
  EST and 4 AM EST with the highest gusts occurring on the ridge 
  tops.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

&&

$$

PAZ004>006-010-011-017-024-033-092045-
/O.CON.KCTP.WI.Y.0002.230209T2100Z-230210T1300Z/
Warren-McKean-Potter-Elk-Cameron-Clearfield-Cambria-Somerset-
Including the cities of Warren, Bradford, Coudersport, St. Marys,
Ridgway, Emporium, DuBois, Clearfield, Johnstown, and Somerset
339 AM EST Thu Feb 9 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
8 AM EST FRIDAY...

* WHAT...South winds 20 to 30 mph this evening turning to the 
  southwest and then west through the night. Gusts up to 50 mph 
  expected.

* WHERE...Warren, McKean, Potter, Elk, Cameron, Clearfield, 
  Cambria and Somerset Counties.

* WHEN...From 4 PM this afternoon to 8 AM EST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The highest winds will be between 6 PM 
  EST and 4 AM EST with the highest gusts occurring on the ridge 
  tops.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/ctp
160 
WWUS71 KCTP 091553
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
1053 AM EST Thu Feb 9 2023

PAZ004>006-010-011-017-024-025-033-034-100500-
/O.CON.KCTP.WI.Y.0002.230209T2100Z-230210T1300Z/
Warren-McKean-Potter-Elk-Cameron-Clearfield-Cambria-Blair-
Somerset-Bedford-
Including the cities of Warren, Bradford, Coudersport, St. Marys,
Ridgway, Emporium, DuBois, Clearfield, Johnstown, Altoona, 
Somerset, and Bedford
1053 AM EST Thu Feb 9 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
8 AM EST FRIDAY...

* WHAT...South winds 20 to 30 mph this evening with higher gusts
  on the ridge tops, turning to the southwest and then west
  through the night. Gusts up to 50 mph expected later tonight and
  early Friday.

* WHERE...Warren, McKean, Potter, Elk, Cameron, Clearfield, 
  Cambria and Somerset Counties.

* WHEN...From 4 PM this afternoon to 8 AM EST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The highest winds will be between 6 PM 
  EST and 4 AM EST with the highest gusts occurring on the ridge 
  tops.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the NWS State
College Facebook page and Twitter @NWSStateCollege, or on the web
at weather.gov/ctp.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/ctp
380 
WWUS71 KCTP 100150
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
850 PM EST Thu Feb 9 2023

PAZ004>006-010-011-017-024-025-033-034-101300-
/O.CON.KCTP.WI.Y.0002.000000T0000Z-230210T1300Z/
Warren-McKean-Potter-Elk-Cameron-Clearfield-Cambria-Blair-
Somerset-Bedford-
Including the cities of Warren, Bradford, Coudersport, St. Marys,
Ridgway, Emporium, DuBois, Clearfield, Johnstown, Altoona, 
Somerset, and Bedford
850 PM EST Thu Feb 9 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST FRIDAY...

* WHAT...South winds 20 to 30 mph with higher gusts on the ridge
  tops, turning to the southwest and then west through the night.
  Gusts up to 50 mph expected late tonight and early Friday.

* WHERE...Warren, McKean, Potter, Elk, Cameron, Clearfield, 
  Cambria and Somerset Counties.

* WHEN...Until 8 AM EST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The highest winds are expected between 10
  PM and 6 AM EST with the highest gusts occurring on the ridge 
  tops.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the NWS State
College Facebook page and Twitter @NWSStateCollege, or on the web
at weather.gov/ctp.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/ctp
200 
WWUS71 KCTP 100926
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
426 AM EST Fri Feb 10 2023

PAZ004>006-010-011-017-024-025-033-034-101300-
/O.CON.KCTP.WI.Y.0002.000000T0000Z-230210T1300Z/
Warren-McKean-Potter-Elk-Cameron-Clearfield-Cambria-Blair-
Somerset-Bedford-
Including the cities of Warren, Bradford, Coudersport, St. Marys,
Ridgway, Emporium, DuBois, Clearfield, Johnstown, Altoona, 
Somerset, and Bedford
426 AM EST Fri Feb 10 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...

* WHAT...West winds 20 to 30 mph with gusts up to 55 mph.

* WHERE...Warren, McKean, Potter, Elk, Cameron, Clearfield, 
  Cambria, Blair, Somerset and Bedford Counties.

* WHEN...Until 8 AM EST this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/ctp
397 
WWUS71 KCTP 101145
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
645 AM EST Fri Feb 10 2023

PAZ004>006-010-011-017-024-025-033-034-101245-
/O.CAN.KCTP.WI.Y.0002.000000T0000Z-230210T1300Z/
Warren-McKean-Potter-Elk-Cameron-Clearfield-Cambria-Blair-
Somerset-Bedford-
Including the cities of Warren, Bradford, Coudersport, St. Marys,
Ridgway, Emporium, DuBois, Clearfield, Johnstown, Altoona, 
Somerset, and Bedford
645 AM EST Fri Feb 10 2023

...WIND ADVISORY IS CANCELLED...

Breezy conditions will continue today with peak wind gusts below
advisory levels.  

$$

For more information from the National Weather Service visit
http://weather.gov/ctp

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this wind advisory went out at Feb 8, 11:59 AM EST, 42 minutes earlier.

Area forecast discussion, Feb 8, 11:59 AM EST, 42 minutes before
Area Forecast Discussion
National Weather Service State College PA
1159 AM EST Wed Feb 8 2023

.SYNOPSIS...
High pressure drifting east across Central PA will bring mostly
sunny and mild conditions this afternoon.

Clouds spreads in from the southwest late today and early
tonight. Light rain moves back in late tonight and lasts
through Thursday as a mature cyclone lifts out of the southern
Plains and into southern Canada.

Gusty winds usher in a brief and modest cool down to start the
weekend. A coastal storm may brush the southeast part of PA with
light rain on Sunday or Sunday night, and perhaps a bit of wet
snow across the higher terrain.

The temperatures will resume the above normal trend for next
week.

&&

.NEAR TERM /UNTIL 7 PM THIS EVENING/...
1028 mb sfc high pressure near KPIT at midday will drift
east and bring decreasing NW winds and abundant sunshine.

Temps will climb well into the low to mid 50s across the lower
terrain of the srn tier, 45-50F in the central valleys and
generally the lower 40s across the nrn tier. High clouds will
gradually increase from the SW by the end of the day.

&&

.SHORT TERM /7 PM THIS EVENING THROUGH FRIDAY NIGHT/...
A very mature cyclone will push an area of light to moderate
rain in from the west very late tonight and early Thursday
morning. The initially warm air this evening will have a chance
to cool off back close to freezing (likely just a tiny bit
below) in the N through the night as skies will stay mainly clear
the longest there early tonight.

The rain arrival time and thickening of the cloud cover, and
any warming it provides, will be a big key to the p-type at
onset. The temps shouldn't be below freezing for much time at
all tonight, and will make it tough for ice to stick on anything
but the elevated surfaces. Ground temps are pretty mild. The
forecast has been rather consistent over the last few days for a
brief period of ZR to be possible Thurs AM. So, holding onto
these mentions is a solid idea. The negatives almost outweigh
the favorable elements as to whether ZR can occur. In
collaboration with neighboring offices, we've decided to hold
off on posting a winter wx advy for the nrn tier/Poconos. The
dayshift can reassess this threat. Have continued mentions of
the possibility in the HWO and the ice accum grids.

Rain will stay mainly N of the Turnpike on Thursday, and will be
rather patchy. QPF of around 0.25" is expected in the N, but
just a few hundredths will fall along the MD border. Maxes may
fall short of the current fcst if we can't mix very deeply,
which is most likely in the central mtns. For now, we'll just
knock 1-3F off the going fcsts with a nod to the NAM which
usually handles CAD and mixing/stability a bit better than the
GFS.

As the broad occlusion moves over the region late in the day
over the western highlands, the wind veers to the W and gusts
could reach 35-40kt on the higher elevs. The gusts won't be
this high for more than 6-9 hrs, and by sunrise, gusts should be
30kts or less. So, there is the possibility of a wind advy being
necessary Thursday night. But, it's a marginal situation, and
mainly for the higher elevs. No wind headline at this point,
but something to keep an eye on.

After the system moves out, a brief period of clearing will
occur before a trough aloft and at the sfc translates towards
the east coast. Light rain/mixed with snow late is possible
over the wrn mtns Fri night. PoPs will stay below 40 pct for
now. Recent model runs also outline rain associated with this
trough that has the possibility to stretch into portions of the
Lower Susq Valley. But, the downslope drying could negate any
precip from reaching the ground.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
All medium range guidance now supports fair and mild weather
Saturday, as upper trough passes east and surface high builds in
from the Grt Lks. Focus then shifts to cut off upper low over
the southeast CONUS, which is progged to drift off of the
southeast coast by late Sunday. The bulk of latest guidance
keeps this system far enough south to leave Pa unaffected.
However, a decent number of ensemble members of the ECENS and a
few of the GEFS track this feature close enough to spread
precip into the southern part of the state in the Sat night to
Sun night time frame. The slow movement of this system and an
abundance of Atlantic moisture could produce a significant
amount of precipitation over some part of the Mid Atlantic with
a sharp northern edge due to high pressure/dry air parked just
to the north. Current NBM POPs of 20-30pct across southern Pa
seem reasonable based on the ensemble plumes. As for ptype,
can't rule out some snow if the northern edge of the precip
shield got to Pa, but model thermal profiles indicate rain
would be more likely.

Confidence in fair and mild weather is high for Monday, with all
guidance indicating upper level ridging behind exiting low off
the east coast. The operational GFS/Canadian both indicate the
chance for a round of rain/snow showers associated with a cold
front passage Monday night/early Tuesday. However, the ECENS and
GEFS both advertise a much weaker shortwave with an associated
cold front that never reaches Pa. Thus. the current forecast
favors fair and unseasonably warm conditions into Tuesday. There
is decent agreement among medium range guidance that a southern
stream shortwave and associated surface low will track west of
Pa late Tuesday, potentially spreading rain showers into the
area.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
VFR is expected everywhere this afternoon and evening before
cigs lower again tonight with light rain overspreading the area
due to a warm front moving south to north across central PA.

LLWS develops across the airfields over the Western Mtns of PA
Thursday afternoon and evening, though the core the strongest
winds aloft moves north over the Penn/Ohio border.

Outlook...

Thu...Sub-VFR with rain/showers. Breezy with sfc wind gusts
25-30kts from 160-220 degrees shifting 240-270 deg Thu night
with CFROPA.

Fri...Sub-VFR cigs possible N/W mtns. Sfc wind gusts 20-25kts
from ~270-330 deg.

Sat...Sub-VFR cigs/vis possible N/W. SFc wind gusts 20kts from
300-330 deg.

Sun...VFR/no sig wx.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Lambert/Dangelo/Steinbugl
NEAR TERM...Lambert/Dangelo
SHORT TERM...Dangelo
LONG TERM...Fitzgerald
AVIATION...Lambert/Travis
Hazardous weather outlook, Feb 8, 3:17 AM EST, 9 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
317 AM EST Wed Feb 8 2023

PAZ019-025>028-034>036-045-046-049>053-056-057-059-063>066-090830-
Southern Centre-Blair-Huntingdon-Mifflin-Juniata-Bedford-Fulton-
Franklin-Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Perry-Dauphin-Lebanon-Cumberland-Adams-York-
Lancaster-
317 AM EST Wed Feb 8 2023

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ005-006-011-012-018-037-041-042-058-090830-
McKean-Potter-Cameron-Northern Clinton-Northern Centre-Tioga-
Northern Lycoming-Sullivan-Schuylkill-
317 AM EST Wed Feb 8 2023

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Patches of freezing rain are possible late tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A light glaze of ice is possible early Thursday morning due to
a brief period of freezing rain.

Wind gusts over 45 MPH are possible Thursday evening and night after
a cold front moves through the state.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ004-010-017-024-033-090830-
Warren-Elk-Clearfield-Cambria-Somerset-
317 AM EST Wed Feb 8 2023

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Wind gusts over 45 MPH are possible Thursday evening and night after
a cold front moves through the state.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Wind Advisories in Pennsylvania, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.